Finite determinacy and topological triviality. I. (English) Zbl 0489.58003


58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
32S30 Deformations of complex singularities; vanishing cycles
Full Text: DOI EuDML


[1] Damon, J.: Finite Determinacy and Topological Triviality, preliminary announcement, preprint · Zbl 0489.58003
[2] Damon, J.: Topological Stability in the Nice Dimensions, Topology,18, 129-142 (1979) · Zbl 0454.58003 · doi:10.1016/0040-9383(79)90031-4
[3] Gaffney, T.: Thesis, Brandeis University, 1975
[4] Gaffney, T.: On the Order of Determination of a Finitely Determined Germ, Invent. Math.37, 83-92 (1976) · Zbl 0354.58012 · doi:10.1007/BF01418963
[5] Lê D?ng Tràng, Ramanujam, C.P.: The Invariance of Milnor’s Number Implies the Invariance of Topological Type. Amer. J. Math.98, 67-78 (1976) · Zbl 0351.32009 · doi:10.2307/2373614
[6] Looijenga, E.: Semi-Universal Deformation of a Simple Elliptic Singularity: Part 1-Unimodularity. Topology16, 257-262 (1977) · Zbl 0373.32004 · doi:10.1016/0040-9383(77)90006-4
[7] Mather, J.: Stability ofC ?-Mappings. II. Infinitesimal Stability Implies Stability, Ann. of Math.89, 254-291 (1969); III. Finitely Determined Map Germs, Publ. Math., I.H.E.S.35, 127-156 (1968); IV. Classification of Stable Germs by ?-algebras, Publ. Math. I.H.E.S.37, 223-248 (1979); V. Transversality, Advances in Math.4, 301-336 (1970) · Zbl 0177.26002 · doi:10.2307/1970668
[8] Mather, J.: Generic Projections, Ann. of Math.98, 226-245 (1973) · doi:10.2307/1970783
[9] Mather, J.: Stratifications and Mappings, Dynamical Systems Conf., M. Peixoto, ed. pp. 195-232. (Salvador Brazil), New York-London: Academic Press, 1973
[10] Martinet, J.: Deploiements Versels des Applications Differentiables et Classification des Applications Stables, Singularities d’Applications Differentiables, Plans-sur-Bex. Springer Lecture Notes 535, pp. 1-44, 1975
[11] Pinkham, H.: Deformations of Algebraic Varieties withG m -action, Asterisque20, 1-131 (1974) · Zbl 0304.14006
[12] Teissier, B.: Cycles Evanescents, Sections Planes, et Conditions de Whitney, Singularities a Cargese, Asterisque7, 8 285-362 (1973) · Zbl 0295.14003
[13] Timourian, J.G.: Invariance of Milnor’s Number Implies Topological Triviality, Amer J. Math.99, 437-446 (1977) · Zbl 0373.32003 · doi:10.2307/2373829
[14] Tougeron, J.C.: Ideaux de Fonctions Differentiables, Ergebnisse der Math. Band 71 Heidelberg-New York: Springer-Verlag 1972 · Zbl 0251.58001
[15] Wall, C.T.C.: Lectures onC ?-stability and Classification, Liverpool Singularities Symposium, Springer Lecture Notes, 192, pp. 178-206 (1970)
[16] Wirthmüller, K.: Universell Topologisch Triviale Deformationen, thesis, Univ. of Regensburg
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.